# SDR REXA2019082901305

- Difficulty date: August 29, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 29,019 hours, 19,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH671318221
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR CORROSION ON INTERCOSTALS  21L (3EAS), FROM FS 310-349. (TCI 100-09). INTERCOSTALS 21L (2EAS), FROM FS310/349 WERE REPLACED PER SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01. LEVEL CORROSION 2.
